# SDR 07FDEA00837

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACF MODIFICATION, FOUND TO AFT PRESSURE BULKHEAD AT STA 595 LONG 9 LT WITH CRACK 1".  REPLACED LONGERON CLIP FOR SRM 51-31-01 VOL II.
